MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B3300
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - additional contact telephone number (b)(6).
 
Event or Problem Description
The event occurred on unspecified date(s) and involved microclave® neutral connector.The customer reported that the device was leaking and/or cracking while being used.The event occurred multiple days from 21-nov-2024.There was patient involvement; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
One (1) used list #b3300, clave¿ neutral connector was returned for evaluation on 12/13/2024.As received, blood residual inside the sample was observed.No significant damage or anomalies were observed.The returned set was tested and no internal/external leaks were observed, the set was dissembled and no anomalies were observed.Complaint of leaks can be confirmed based on the internal blood residual.The probable cause is unknown.However, without the return of used mating device for investigation a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.Lot history review was performed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
MICROCLAVE® NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21044648
Report Number9617594-2024-01898
Device Sequence Number15555871
Product Code FPA
UDI-Device Identifier00840619045593
UDI-Public(01)00840619045593(17)290501(10)13998105
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB3300
Device Lot Number13998105
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown